# SDR SWAA2022020860313

- Difficulty date: January 7, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737*
- Aircraft serial: 36913
- Aircraft time: 39,369 hours, 23,825 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER CLIP AT PASSENGER CABIN BS727E S-5L. MARKED ; / [01] REMOVED STRINGER CLIP AT PASSENGER CABIN BS 727E S-5L PER SRM 51-40-02; [02] LOCATED AND DRILLED STRINGER CLIP AT PASSENGER CABIN BS 727 S-5L P/N 143A1010-1 PO#385688/176 IAW SRM 51-40-05 AND DWG 146A1112 REV:-; OK TO INSTALL.; [03] VERIFIED CORRECTIVE ACTION 2. OK TO INSTALL; [04] INSTALLED NEW CLIP AT PASSENGER CABIN BS 727E S-5L P/N 143A1010-1 PO#385688/176 IAW SRM 51-40-02 AND DWG 146A1112 REV:-.; [05] UPDATED PARTS INFO; [06] VERIFIED CORRECTIVE ACTION 4.
